Advertisement

Lithuanian Mathematical Journal

, Volume 25, Issue 2, pp 165–169 | Cite as

Topology in the Skorokhod space and the existence of solutions of the martingale problem

  • R. Mikulevičius
Article
  • 20 Downloads

Keywords

Martingale Problem Skorokhod Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Jacod and J. Memin, “Un nouveau critere de compacité relative pour une suite de processus,” Sem. Probab. Rennes (1979).Google Scholar
  2. 2.
    J. Jacod, “Processus a accroissements indépendents: une condition nécessaire et suffisante de convergence en loi”, Preprint (1983).Google Scholar
  3. 3.
    M. Traki, “Existence de solutions d'un probleme de martingales,” Preprint (1983).Google Scholar
  4. 4.
    R. Mikulyavichyus, “Weak convergence of measures,” Liet. Mat. Rinkinys,25, No. 1, 110–118 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • R. Mikulevičius

There are no affiliations available

Personalised recommendations